# SDR AALA202509227296

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 75,567 hours, 35,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EMERGENCY EXIT SIGN PARTIALLY LIT. MAINTENANCE REPLACED DOOR 2R EMERGENCY EXIT PANEL LIGHT ASSY. REF AMM 33-51-00.
